On Aizerman's type problem for neutral type systems

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Absolute stability conditions for single-loop nonlinear neutral type systems with delay are derived in terms of the L2-norm. Namely, it is proved that systems with positive Green's functions satisfy the generalized Aizerman conjecture.

Original languageEnglish
Pages (from-to)113-117
Number of pages5
JournalEuropean Journal of Control
Volume19
Issue number2
DOIs
StatePublished - 1 Jan 2013

Fingerprint

Dive into the research topics of 'On Aizerman's type problem for neutral type systems'. Together they form a unique fingerprint.

Cite this